# SDR AALA20100704DFW01

- Difficulty date: July 3, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N370AA
- Make and model: Boeing 767323
- Aircraft serial: 25197
- Aircraft time: 77,040 hours, 12,154 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SLIDE LIGHT AT RIGHT NUMBER 1 DOOR INOPERATIVE.  REPLACED EXIT LIGHT ASSEMBLY FOR RIGHT NUMBER 1 DOOR.  OPS CHECKS GOOD.
